# SDR SWIA202158719

- Difficulty date: April 21, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL9 FROM APPROX FS847.00-977 HAVE MULTIPLE SPOTS OF CORROSION.     (C-CHECK RO 6/04/2021)    CORROSION ON FLOOR SEAT TRACK AT RBL9 APPROX FS847-FS977 FOUND TO BE OUT OF ALLOWABLE LIMITS. ONLY ONE TYPE OF DAMAGE ALLOWED AT ANY TYPICAL CROSS SECTION. REF CRJ-700 SRM 53-41-49-101-001-A01 AND CRJ-700 SRM 53-51-49-101-001-A01. REMOVED DAMAGED SEAT TRACK AND INSTALLED NEW SEAT TRACK AT RBL 9 APPROX. FS847-FS977. REF CRJ-700 AMM 53-00-49-400-801-A03. TUC 8604 CAL DUE 30 NOV 21.
